# SDR SIMA20130326001

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 21,922 hours, 18,433 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 31641217072
- Part serial: 07401360P4037P
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3289 THE CREW REPORTED THAT A TIRE BLEW ON TAXI OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 TIRE WHEEL ASSY IAW WORKCARD 32-700-11 AND REMOVED AND REPLACED NR 1 BRAKE ASSY IAW WORKCARD 32-600-01.  OPS CHECK GOOD NO LEAK NOTED.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
